# SDR ERAA065659

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131EH
- Make and model: Bolkms BO105S
- Aircraft serial: S595
- System (JASC): 3242 · Brake
- Part: Tie Bolt
- Part number: A23008020
- Condition: Flaking
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW TIE BOLTS  FROM STOCK THAT COULD NOT BE USED ON AIRCRAFT DUE TO PLATING FLAKING OFF ON MUTE.
